# SDR N93A08242010

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 8,936 hours, 4,407 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50231LOVS280
- Part serial: 0245
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKES WHEN BEING OPERATED. MX PERFORMED OPS CHECK OF OVEN AND FOUND NO DISCREPANCIES.  SUSPECT FOOD HAD BEEN SPILLED INSIDE OVEN.
